A Non-Vanishing Theorem for Zeta Functions of GLn
Inventiones mathematicae, Tome 38 (1976), pp. 1-16
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1976__38_142439,
author = {H. Jacquet and J.A. Shalika},
title = {A {Non-Vanishing} {Theorem} for {Zeta} {Functions} of {GLn}},
journal = {Inventiones mathematicae},
pages = {1--16},
year = {1976},
volume = {38},
zbl = {0349.12006},
url = {http://geodesic.mathdoc.fr/item/IM_1976__38_142439/}
}
H. Jacquet; J.A. Shalika. A Non-Vanishing Theorem for Zeta Functions of GLn. Inventiones mathematicae, Tome 38 (1976), pp. 1-16. http://geodesic.mathdoc.fr/item/IM_1976__38_142439/